My wife has been treated for medium acid reflux.
My wife has been treated for medium acid reflux for some years. In May this year She was put on a H2 receptor-ranitidine a ppi - omeprazole, she started getting occasional stomach ache after taking the ppi so the dose was reduced but the stomach ache still occurs. So advice on what to do next?
I can totally understand your fears, having lost someone to cancer before you are bound to worry. The simple fact that her symptoms seem to resolve completely when she is on holiday, would certainly suggest that they are related to stress or anxiety. The symptoms are obviously distressing for her, so the real question is how can her stress or anxiety be reduced when she is at home. You could request a second opinion from a different GP (that may know more about the condition) or try a different PPI (lansoprazole). Both options would certainly not do any harm.